MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC PRONTO V4 5.5F; CATHETER

VASCULAR SOLUTIONS LLC PRONTO V4 5.5F; CATHETER
Model Number 4005
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).An investigation has been opened to review historical data and risk documentation.A follow up report will be submitted after investigation.
 
Event or Problem Description
It was reported that the pronto catheter would not advance into the vessel.Additional information: during an angiogram through the left femoral.The physician was unable to advance the pronto into the patients vessel the physician confirmed that there was no harm or injury to the patient from the device.There was no reported defects or kinks to the catheter.The patient was transferred to hospital to perform a bypass to the peroneal artery but failed.They are reported to still be in hospital.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.The top-level assembly traveler was reviewed.There are no dda's, nce's or any other nonconformances related to this lot therefore supporting the device met material, assembly , and performance specifications.Case details were reviewed.Customer stated "left femoral angiogram was performed on a fragile 91-year-old that weighed 110lbs.The physician reported that there was no harm from the device.He was unable to advance the pronto v4 catheter into the vessel." no unit was returned to vsi/teleflex for evaluation.It is unknown if any damages were present on the unit.Additional information was requested.A response was received.There was no report of any visual defects of the pronto v4 catheter.There was no harm from the device.Physician was unable to advance via the vessels.Vessel factors such as calcification and tortuosity are unknown.No angiograms were provided.A bypass was attempted on the patient to the peroneal artery which was unsuccessful.A manufacturing record review was completed and no related nonconformances were found.It is unknown what could have caused the advancement issue of the pronto.Based on the limited information, the most likely root cause of the issue is undeterminable.

Brand Name
PRONTO V4 5.5F
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17297224
Report Number2134812-2023-00032
Device Sequence Number19802177
Product Code QEZ
UDI-Device Identifier10841156108977
UDI-Public10841156108977
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model Number4005
Device Catalogue Number4005
Device Lot Number723559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale